# SDR 2021FA0000247

- Difficulty date: August 11, 2021
- Submitted: August 26, 2021
- Operation: General aviation
- Aircraft: N300WK
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20117
- Aircraft time: 3,102 hours, 2,133 cycles
- Engine: Hnywl AS90711A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON A SCHEDULED FLIGHT FROM RDU TO AAO THE LANDING GEAR WOULD NOT EXTEND ON FINAL APPROACH TO AAO. THE RETRACTION OUTBOUND RDU WAS NORMAL. THE LANDING GEAR REMAINED RETRACTED AFTER MULTIPLE ATTEMPTS TO EXTEND. THE AIRCRAFT DIVERTED TO ICT AND DECLARED AN EMERGENCY. THE LANDING GEAR WAS EXTENDED USING THE EMERGENCY SYSTEM AND THE AIRCRAFT LANDED UNEVENTFULLY. A LOCAL MAINTENANCE PROVIDER TROUBLE SHOT THE SYSTEM AND FOUND THE LG SELECTOR VALVE FAILED ON THE EXTEND SIDE. THE RETRACTION SIDE WORKED NORMALLY. THE VALVE WAS CHANGED AND THE ACFT RETURNED TO SERVICE
